# SDR F3LA200400053

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 39,123 hours, 18,315 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FOUND A NICK IN WIRE INSULATION AT CLAMP.  REPLACED WIRE AND CLAMP PER BWM 73-34-00.
